MAUDE Adverse Event Report: ARTHREX, INC. 10.5 MM FLIP CUTTER II; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 10.5 MM FLIP CUTTER II; MANUAL INSTR, GENERAL SURGICAL
Model Number 10.5 MM FLIP CUTTER II
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 2nd sep 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1204af-105, flipcutter® ii, 10.5 mm, the tip broke while drilling.This was detected during a pcl reconstruction with allograft and internal brace on (b)(6) 2025.The case was completed successfully by using a new ar-1204af-105.The tip was break off inside the patient and the broken piece was not retrieved from the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The failure was likely due to user error, such as improper bone preparation, misaligned insertion, or excessive force during drilling, which may have exceeded the device¿s structural limits and caused the tip to break.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
10.5 MM FLIP CUTTER II
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23094975
Report Number1220246-2025-03950
Device Sequence Number9321226
Product Code HWE
UDI-Device Identifier00888867004122
UDI-Public(01)00888867004122(11)231001(17)280930(10)3276135445
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.5 MM FLIP CUTTER II
Device Catalogue NumberAR-1204AF-105
Device Lot Number3276135445
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown